# SDR HEED064624

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 7040002200108
- Condition: Intermittent
- Location: Pitch Bias Liner
- Part time: 784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH BIAS ACTUATOR , PBA, IMTERMITTENTLY CAUSES AIRCRAFT TO PITCH UP OR DOWN DURING CRUISE FLIGHT.  REPLACED PART.
